# SDR IPXA2019031239964

- Difficulty date: January 25, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 101,727 hours, 17,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B382722
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D2 CORROSION ON SEAT TRACK (P/N:65B38272-2) AT MAIN DECK CARGO FLOORBEAM STRUCTURE AT STA 1617, RBL 11.33. REPAIR IAW SRM 53-00-52 REPAIR 12, REV.85.00.
